# SDR FDEA201407091678

- Difficulty date: July 9, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY RT SIDEWALL FRAME DENTED AT BS 660 BETWEEN STRINGERS 24 - 25R.  FOUND OUT OF LIMITS IAW SRM 53-00-07 FIG 101 DETAIL III.  REPAIRED IAW  EA F-5310-T0308983.  MAJOR REPAIR CAT B.
